# SDR KBM2005F00108

- Difficulty date: June 6, 2005
- Submitted: June 15, 2005
- Operation: Air carrier
- Aircraft: N351WM
- Make and model: Snias AS350B2
- Aircraft serial: 2167
- Engine: Tmeca ARRIEL1D
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 066106200
- Part serial: 74700
- Condition: Inaccurate
- Location: Navigation
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRANSPONDER, FREQ OFF +3 MHZ, SENSITIVITY -68 DB.  REMOVED AND REPLACED.  (K)
